# SDR 2006UALA00828

- Difficulty date: April 21, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 53,640 hours, 15,671 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Part serial: 0631
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLIDE IS LEAKING IN BETWEEN THE GIRT ON THE SEAM.  THE FAILURE IS ATTRIBUTED TO WEAR DAMAGE ON LOWER TUBE SEAM OF THE INFLATABLE AT THE GIRT ATTACHMENT.
